MathSciNet Relay Station
MathSciNet bibliographic data
MR2436857 90B05 (60J65 93E20)
Ormeci, Melda; Dai, J. G.; Vande Vate, John Impulse control of Brownian motion: the constrained average cost case. Oper. Res. 56 (2008), no. 3, 618–629.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement